Sh:952

Bib entry
@article{Sh:952,
 author = {Shelah, Saharon and Zapletal, Jind{\v{r}}ich},
 title = {{Ramsey theorems for product of finite sets with submeasures}},
 journal = {Combinatorica},
 fjournal = {Combinatorica. An International Journal on Combinatorics and the Theory of Computing},
 volume = {31},
 number = {2},
 year = {2011},
 pages = {225--244},
 issn = {0209-9683},
 doi = {10.1007/s00493-011-2677-5},
 mrclass = {05D10 (03E15 03E40)},
 mrnumber = {2848252},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.1007/s00493-011-2677-5}
}